Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


feel tired
Sep 26, 2009

Iam on medication 4.5 years stocrin 3tc and videx.i have undetectable viral load and cd4 around 390.The last year i feel tired i need to sleep more than 8 hours and i have not interesting of sex with my bf.Is this normal? Do i have to change the medication? But in my work i feel ok.Thanks.

Response from Dr. Young

Hello and thanks for your post.

There are so many different causes of fatigue that it would be difficult to necessarily blame your medications, especially in light of the fact that you've been doing well for 4 years.

If loss of sexual interest if part of your symptoms, I'd wonder if your testosterone level is low (I'd ask your doctor to measure your free testosterone level); similarly mood problems (like depression) can also cause symptoms of fatigue and loss of sexual interest.

Also, you mention your sleep-- it's possible that your sleep isn't very efficient. Many of my patients have problems with sleep hygiene (sleep apnea, restless leg syndrome).

I hope this is a useful start, BY



Previous
Weight.
Next
forgot HIV meds twice this week

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement